Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 74, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 11, 2025, 10:40 PM CDT for Pushmataha County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2025, 10:40 PM CDT (03:40 UTC)
- Expired
- Aug 12, 2025, 1:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975
WGUS54 KTSA 120340
FFWTSA
OKC127-120645-
/O.NEW.KTSA.FF.W.0074.250812T0340Z-250812T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1040 PM CDT Mon Aug 11 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northern Pushmataha County in southeastern Oklahoma...
* Until 145 AM CDT.
* At 1040 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clayton... Albion...
Clayton Lake State Park... Tuskahoma...
Stanley... Nashoba...
Kiamichi... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3448 9568 3451 9568 3451 9567 3455 9567
3456 9567 3458 9567 3459 9552 3459 9551
3461 9551 3467 9551 3468 9506 3447 9516
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
113
WGUS74 KTSA 120539
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1239 AM CDT Tue Aug 12 2025
OKC127-120645-
/O.CON.KTSA.FF.W.0074.000000T0000Z-250812T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha OK-
1239 AM CDT Tue Aug 12 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT EARLY THIS
MORNING FOR NORTHERN PUSHMATAHA COUNTY...
At 1239 AM CDT, Doppler radar indicated thunderstorms produced heavy
rain across the warned area earlier this evening. Between 1 and 4
inches of rain fell across the warned area. While the heavy rain has
ended flash flooding could still be ongoing as the water begins to
recede.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Clayton... Albion...
Clayton Lake State Park... Tuskahoma...
Stanley... Nashoba...
Kiamichi... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3448 9568 3451 9568 3451 9567 3455 9567
3456 9567 3458 9567 3459 9552 3459 9551
3461 9551 3467 9551 3468 9506 3447 9516
FLASH FLOOD...RADAR INDICATED
$$
MAB571
WGUS74 KTSA 120644
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
144 AM CDT Tue Aug 12 2025
OKC127-120654-
/O.EXP.KTSA.FF.W.0074.000000T0000Z-250812T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha OK-
144 AM CDT Tue Aug 12 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM CDT EARLY THIS MORNING
FOR NORTHERN PUSHMATAHA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3448 9568 3451 9568 3451 9567 3455 9567
3456 9567 3458 9567 3459 9552 3459 9551
3461 9551 3467 9551 3468 9506 3447 9516
$$
MABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 6:28 PM CDT, 4 hours 12 minutes earlier. Its key messages:
- Issued at 1234 AM CDT Sun Aug 10 2025
- Low to medium chances of showers and thunderstorms this afternoon through tonight. Storms may produce severe wind gusts/ hail as well as very heavy rainfall and flash flooding. A Flood Watch is in effect from 4 PM today to 7 AM Tuesday morning for portions of the region.
- Daily chances of afternoon showers and thunderstorms continue this week, primarily across far eastern Oklahoma and northwest Arkansas.
- Below average temperatures persist today through Wednesday before rising back to near average for this time of year during the latter part of the week.
Area forecast discussion, Aug 11, 6:28 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
628 PM CDT Mon Aug 11 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 1234 AM CDT Sun Aug 10 2025
- Low to medium chances of showers and thunderstorms this
afternoon through tonight. Storms may produce severe wind
gusts/ hail as well as very heavy rainfall and flash flooding.
A Flood Watch is in effect from 4 PM today to 7 AM Tuesday
morning for portions of the region.
- Daily chances of afternoon showers and thunderstorms continue this
week, primarily across far eastern Oklahoma and northwest
Arkansas.
- Below average temperatures persist today through Wednesday
before rising back to near average for this time of year during
the latter part of the week.
&&
.SHORT TERM...
(Through tonight )
Issued at 1239 PM CDT Mon Aug 11 2025
Showers and thunderstorms from this morning have largely dissipated
over northeast Oklahoma/ northwest Arkansas, leaving an outflow
boundary draped across the region. This will likely be a focus for
additional thunderstorm development this afternoon with daytime
heating. Currently, highest PoPs are forecast generally along the I-
44 corridor, though at least low shower and thunderstorm chances
will exist for much of the FA today. Longwave troughing remains in
place overnight with potential for additional storm development to
the west tonight, potentially in the form of an MCV approaching from
W OK.
Given sufficiently cool temperatures aloft, some thunderstorms this
afternoon into tonight may become strong to severe and produce
damaging wind gusts and hail. Additionally, given slow storm motions
with a tendency for training, heavy rainfall and flash flooding will
also be a concern this afternoon through tonight. As a result, have
issued a Flood Watch until 7 AM Tuesday for the northwestern portion
of the FA where flood potential currently appears the highest. The
forecast currently reflects rainfall amounts of 0.25-1" in this
area, with locally higher amounts up to 4" possible. However, storm
mode is likely to be messy and rainfall totals will vary, sometimes
significantly, across the area. Additionally, there remains a fair
amount of uncertainty regarding storm evolution this evening and
overnight, with recent CAMs suggesting the brunt of thunderstorm
activity could remain west of the CWA. If this becomes the favored
solution, then the current forecast is likely overdone and
adjustments to the Flood Watch and PoPs may be required for the
overnight period.
As always, please do not attempt to drive through flooded roads, and
be especially vigilant when driving at night. Outside of impacts
from thunderstorms, low temperatures generally remain in the lower
70s or upper 60s with light winds areawide.&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 1239 PM CDT Mon Aug 11 2025
Showers and storms will likely be ongoing Tuesday morning for
portions of the area, but should gradually dissipate during the
morning hours similar to today. With the trough axis remaining
overhead, may see scattered thunderstorms develop tomorrow afternoon
with 20-40% PoPs in place for most of the FA. Low thunderstorm
chances continue into tomorrow night, but coverage and intensity are
likely to be less than tonight and last night. Low potential for
primarily diurnally driven convection will continue from Wednesday
onward with weak troughing lingering over the region... mainly
across far E OK and NW AR. By late in the extended period, SE CONUS
ridging is projected to expand westward with increasing influence on
our CWA. While low rain chances do persist into early next week, the
forecast remains predominantly dry this weekend into next week.
Temperatures will remain near to below average through mid week
before increasing back into the mid-upper 90s Thursday through the
weekend. Heat indices will also rise again, with potential for heat
headlines returning by this weekend. Overall, conditions are likely
to remain typical for August.
&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 1239 PM CDT Mon Aug 11 2025
Showers and storms will likely be ongoing Tuesday morning for
portions of the area, but should gradually dissipate during the
morning hours similar to today. With the trough axis remaining
overhead, may see scattered thunderstorms develop tomorrow afternoon
with 20-40% PoPs in place for most of the FA. Low thunderstorm
chances continue into tomorrow night, but coverage and intensity are
likely to be less than tonight and last night. Low potential for
primarily diurnally driven convection will continue from Wednesday
onward with weak troughing lingering over the region... mainly
across far E OK and NW AR. By late in the extended period, SE CONUS
ridging is projected to expand westward with increasing influence on
our CWA. While low rain chances do persist into early next week, the
forecast remains predominantly dry this weekend into next week.
Temperatures will remain near to below average through mid week
before increasing back into the mid-upper 90s Thursday through the
weekend. Heat indices will also rise again, with potential for heat
headlines returning by this weekend. Overall, conditions are likely
to remain typical for August.
&&
.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Mon Aug 11 2025
Ongoing widespread storms through NE OK will impact flight
conditions through mid to late evening before a gradual decrease
in coverage. Lesser potential for storms to the east and south
this evening. Overnight storm potential is more uncertain but
there is a chance for renewed development late tonight as the
remnant MCV across central OK moves slowly east. Otherwise, VFR
conditions will prevail outside of storm influences.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 90 73 91 / 50 40 20 20
FSM 74 96 75 95 / 20 30 20 30
MLC 72 93 73 93 / 20 30 20 30
BVO 68 88 68 90 / 60 50 20 10
FYV 69 91 68 90 / 20 40 20 30
BYV 70 92 68 90 / 20 40 20 40
MKO 71 91 71 92 / 30 30 20 30
MIO 69 89 69 90 / 40 40 20 20
F10 69 89 70 91 / 30 40 20 30
HHW 72 93 73 92 / 20 20 10 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ054>057-059>062-
064>067.
AR...None.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...07Hazardous weather outlook, Aug 11, 6:23 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 623 PM CDT Mon Aug 11 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121215- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 623 PM CDT Mon Aug 11 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Mainly Northeast OK. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Mainly Northeast OK. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Mainly Northeast OK. ONSET...Ongoing. DANGEROUS HEAT. RISK...Limited. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Widespread showers and thunderstorms are developing and moving across northeast Oklahoma. Storms may spread into portions of southeast OK or northwest AR as well, but the greatest coverage and intensity will remain in northeast OK. Some storms may produce hail to the size of quarters and strong winds of 50-60 mph. Locally heavy rainfall may result in flash flooding in a few areas. Elsewhere, very high temperatures are resulting in dangerous heat indices. However, this risk will diminish after sunset. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY TO WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm Potential...Dangerous Heat Potential. FRIDAY TO SATURDAY...Dangerous Heat Potential. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. EXTENDED DISCUSSION... Daily storm chances will continue into Wednesday before ending. Hot conditions will return for the second half of the week, with heat indices of 100-105 F for many areas. Some areas will be locally higher. A few isolated storms may return over the weekend but temperatures remain hot. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 11, 9:23 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
923 PM CDT Mon Aug 11 2025
ARZ010-019-020-029-120300-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-
923 PM CDT Mon Aug 11 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL FRANKLIN...
CRAWFORD...NORTHERN SEBASTIAN AND SOUTHEASTERN WASHINGTON COUNTIES
THROUGH 1000 PM CDT...
At 923 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Strickler to 3 miles
northeast of Bonanza. Movement was northeast at 20 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Alma... Shibley...
Dyer... Kibler...
Mountainburg... Central City...
Blackburn... Rye Hill...
Milltown... Winslow...
Lee Creek... Fort Smith...
Locke... Mount Gayler...
Excelsior... Fort Smith Regional Airport...
Van Buren... Ursula...
Rudy... Lavaca...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 23.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3510 9414 3525 9444 3540 9443 3547 9445
3584 9434 3586 9397
TIME...MOT...LOC 0223Z 245DEG 19KT 3580 9429 3528 9440
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 11, 9:24 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
924 PM CDT Mon Aug 11 2025
OKZ049-073-075-120300-
Pittsburg OK-Latimer OK-Pushmataha OK-
924 PM CDT Mon Aug 11 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTH CENTRAL PITTSBURG COUNTIES THROUGH
1000 PM CDT...
At 924 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Daisy to 2 miles southwest of Yanush. These
storms were nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Clayton Lake State Park... Dunbar...
Stanley... Sardis...
Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3450 9578 3451 9577 3451 9567 3459 9567
3459 9585 3462 9585 3476 9534 3453 9529
3439 9578
TIME...MOT...LOC 0224Z 345DEG 3KT 3454 9572 3470 9534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 11, 10:09 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1009 PM CDT Mon Aug 11 2025
OKZ049-076-120345-
Pushmataha OK-Le Flore OK-
1009 PM CDT Mon Aug 11 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PUSHMATAHA COUNTY
THROUGH 1045 PM CDT...
At 1009 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Dunbar to 2 miles south of
Albion. Movement was southeast at 10 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Eubanks... Clayton Lake State Park...
Stanley... Nashoba...
Kiamichi... Albion...
Dunbar... Tuskahoma...
Honobia... Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3451 9567 3458 9565 3460 9552 3460 9551
3468 9508 3452 9478 3451 9485 3451 9504
3447 9505 3433 9576
TIME...MOT...LOC 0309Z 307DEG 11KT 3450 9561 3462 9511
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 11, 10:17 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1017 PM CDT Mon Aug 11 2025
ARZ020-120400-
Franklin AR-
1017 PM CDT Mon Aug 11 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN FRANKLIN COUNTY THROUGH
1100 PM CDT...
At 1017 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles south of Cass to 4 miles east of
Ratcliff. Movement was east at 10 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Altus... Denning...
Etna... Alix...
Barnes... Redding...
Watalula... Meg...
Turners Bend... Wiederkehr Village...
Taft... Ozark...
Paradise... Caulksville...
This includes Interstate 40 in Arkansas between mile markers 33 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
3532 9381 3531 9385 3532 9390 3568 9386
3568 9370
TIME...MOT...LOC 0317Z 189DEG 10KT 3561 9378 3532 9381
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 11, 10:21 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1021 PM CDT Mon Aug 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM Hail 4 N Catoosa 36.24N 95.76W
08/11/2025 E0.75 Inch Rogers OK Public
Report from mPING: Dime (0.75 in.).
0836 PM Hail 2 SE Figure Five 35.49N 94.34W
08/11/2025 E0.75 Inch Crawford AR Public
Report from mPING: Dime (0.75 in.).
&&Local storm report, Aug 11, 10:29 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1029 PM CDT Mon Aug 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM Hail 4 WSW Broken Arrow 36.03N 95.87W
08/11/2025 M0.70 Inch Tulsa OK NWS Employee
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:02 PM CDT | Special Weather Statement | TSA | McIntosh | 43 min |
| Aug 11, 7:05 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Aug 11, 7:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Aug 11, 7:17 PM CDT | Special Weather Statement | TSA | Okmulgee | 43 min |
| Aug 11, 7:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Aug 11, 7:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Aug 11, 7:48 PM CDT | Areal Flood Advisory | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Wagoner | 3 hr |
| Aug 11, 8:25 PM CDT | Special Weather Statement | TSA | Haskell | 50 min |
| Aug 11, 8:41 PM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 34 min |
| Aug 11, 8:42 PM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| Aug 11, 8:49 PM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| Aug 11, 8:50 PM CDT | Special Weather Statement | TSA | Latimer | 25 min |
| Aug 11, 9:22 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| Aug 11, 9:24 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Aug 11, 9:29 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Aug 11, 9:30 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| Aug 11, 10:09 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Aug 11, 11:06 PM CDT | Special Weather Statement | TSA | Choctaw | 24 min |
| Aug 11, 11:19 PM CDT | Areal Flood Advisory | TSA | Choctaw | 3 hr |
| Aug 11, 11:29 PM CDT | Special Weather Statement | TSA | Choctaw | 31 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.